# SDR ASAA2016030515747

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 9,035 hours, 2,927 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 41GXP4
- Condition: Failed
- Location: Flt Control
- Part time: 9,041 hours, 2,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED REVERSION TO CWS WITH AUTOPILOT ON AND ACFT LEVEL AT FL340.  NO AUDIBLE OR VISUAL WARNING OTHER THAN FMA INDICATING, ALT HOLD AND CWS R.  B AUTOPILOT STILL ENGAGED IN "CMD".  RE-ENGAGED LNAV AND YNAV WITHOUT INCIDENT.  ACFT GROUNDED. PERFORMED DFCS FAULT REVIEW BY FLIGHT DECK EFFECT, 4 OCCURRENCES OF MODE REVERSION WERE LOGGED, FAULT MSG 22-11822 FOR ALL OCCURRENCES.  T/S IAW FIM 22-11, TASK 811.  DFCS BITE PASSED.  REMOVED SN 41GXP4 AND INSTALLED SN 17HG28.  OPS CHECKS GOOD.
